# SDR CA960320020

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Diaphragm
- Part number: 8950935
- Condition: Broken
- Location: Left Hand Fcu
- Component: Woodward, 89737515
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON APPROACH WITH #1 POWER LEVER RETARDED TO FLIGHT IDLE, #1 ENGINE INDICATED 40 PERCENT TORQUE. IT TOOK ABOUT ONE MINUTE TO SLOWLY REDUCE TO ABOUT 20 PERCENT TORQUE. LEFT HAND FCU P3 DIAPHRAGM REPLACE D.
